Logo IMI                      

 Manuel Alonso Morón

Manuel Alonso Morón
Position: Catedrático de universidad (Professor)
Department of Geometry and Topology, Faculty of Mathematics, UCM (Spain)
Programme MATPUR
email: ma_moron@mat.ucm.es


Research interests:

  • Shape theory, topological dynamics and computational methods.
  • Metric Geometry: applicacions to ends theory and to combinatorics.

Main recent publications:

  • Martínez-Pérez, Álvaro; Morón, Manuel A. Inverse sequences, rooted trees and their end spaces. Topology Appl. 157, No.16 (2010). 2480-2494
  • Luzón, Ana; Morón, Manuel A. Recurrence relations for polynomial sequences via Riordan matrices. Linear Algebra Appl .433, No. 7 (2010) 1422-1446
  • B. Hughes, A. Martínez-Pérez, Mamuel A. Moron. Bounded distortion homeomorphisms on ultrametric spaces. Annales Academiæ Scientiarum Fennicæ Mathematica. Volumen 35 (2010) 473–492
  • Martínez-Pérez, Álvaro; Morón, Manuel A. Uniformly continuous maps between ends of R-trees. Math. Z. 263, No. 3 (2009) 583-606.
  • A. Luzón and M.A. Morón: Riordan matrices in the reciprocation of quadratic polynomials, Linear Algebra and its Applications 430, No. 8-9 (2009), 2254-2270
  • M. Alonso-Morón, E. Cuchillo-Ibánez and A. Luzón: e-connectedness, finite approximations shape theory and coarse graining in hyperspaces, Physica D: Nonlinear phenomena 237, nº 23 (2008), 3109- 3122
  • A. Martínez Pérez and M.A. Morón: Uniformly continuous maps between ends of R-trees, Mathematische Zeitschrift (2008)
  • E. Cuchillo-Ibáñez, J. Dydak, A. Koyama and M.A. Morón: C_0 coarse geometry of complements of Z-sets in the Hilbert cube, Trans. AMS 360 (2008) nº 10, 5229-5246
  • A. Luzón and M.A. Morón: Ultrametrics, Banach’s fixed point Theorem and the Riordan Group, Discrete Appl. Math 156, 14 (2008) 2620-2635


©2009 IMI